American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jeffrey Brock and Dan Margalit. Weil--Petersson isometries via the pants complex. Proc. Amer. Math. Soc. 135 (2007) 795-803. MR 2262875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Do Duc Thai and Tran Ngoc Giao. The convergence-extension theorem of Noguchi in infinite dimensions. Proc. Amer. Math. Soc. 130 (2002) 477-482. MR 1862128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hervé Gaussier. Tautness and complete hyperbolicity of domains in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 105-116. MR 1458872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrzej Białynicki-Birula and Andrew John Sommese. Quotients by ${\bf C}\sp{\ast} $ and ${\rm SL}(2,{\bf C})$ actions . Trans. Amer. Math. Soc. 279 (1983) 773-800. MR 709583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. S. Rothaus. Siegel domains and representations of Jordan algebras . Trans. Amer. Math. Soc. 271 (1982) 197-213. MR 648086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kunio Takijima. Quotients of ${\bf C}\sp{m}-\{0\}$ by diagonal ${\bf C}\sp{\ast} $-actions . Proc. Amer. Math. Soc. 79 (1980) 581-584. MR 572306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1